CSN Login
Members Online: 10

You are here

The count down begins..

bassoneman's picture
bassoneman
Posts: 58
Joined: Apr 2017

Down to 8 radiation treatments out of 40 left..  It hasn't been pleasant.. I believe I had issues from the biopsy.  The oncologist says it doesn't sound like issues from the radiation and the Urologist says it is issues from the radiation.. Pain in Penis Butt and Prostate and sort of itchy feeling in the uretha had since biopsy 24/7..  And my penis changes more colors than a mood ring when there is pain.  The good news is they put me on Flomax and now I am mostly only in pain between 4 pm and 8pm.. All I hope is it all goes away after I finish with the treatments.   My Gleason was 2 cores 3+4  50%  and 2 cores 3+3 5% out of 12 cores..  PSA was 4.9  So mostlikely contained in the prostate.. No Bone scan or MRI..  Had to do radiation instead of surgury  due to heart issues..  I am 63..        

Clevelandguy
Posts: 441
Joined: Jun 2015

Hi,

Looks like you are reaching the end of your treament, hopefully things should start to improve in a short time.

 

Dave 3+4

ASAdvocate
Posts: 115
Joined: Apr 2017

Sounds good. All treatments have some issues. I was just reading some really awful accounts on other forums from guys who had surgery, and regret it. So, while things may be unpleasant right now, you may be happier and healthier in the long run.

bassoneman's picture
bassoneman
Posts: 58
Joined: Apr 2017

After 7 weeks they got my side effects reduced greatly with flomax and the drug that makes your urine turn floresent orange ( I forgot the name of it)  The oncologist thinks I may have a kidney stone that is recking havoc.. The CT scans before each treatment is too grainy to see anything...  But right now it is under control..  Maybe due to the radiation they dont want to introduce anything else which could cause more pain..  I have my PSA test May 29 th.. Onward and upward... I Hope...  

bassoneman's picture
bassoneman
Posts: 58
Joined: Apr 2017

Going on three weeks past radiation treatmen side effect of Bladder spasm (I think it is Bladder spasms. There is something spasming in my penis) They used to be all day long . Now they start at about 4pm and last untill about 9pm. Why I don't know.. But they are getting less in intensity..  I am a tad worried about my hip pain, but that could just be atheritis..  See Oncologist next weeek and Urologist the week after with PSA test.. 

 

VascodaGama's picture
VascodaGama
Posts: 2988
Joined: Nov 2010

I would think that those "spasms" are related to the nerves indicating a return to normalcy. Many RT patients report on the symptoms you describe and RP patients typically report on numb sensations in one of the thigh (Meralgia Paresthetica). I had the sensation after RP that took two years to dissipate.

Best wishes for a low PSA in your next appointment. In any case, if you see this to be high, do not get alarmed. The PSA in guys with the gland in place (RT as prime therapy) may take two or more years to reach a nadir. Bounce PSA also can play the trick elevating the PSA during the initial 6 months period post RT, then going down and up again. All of this is common and are not related to treatment failure.

Best,

VG

Subscribe to Comments for "The count down begins.."